# SDR SWIA200617182

- Difficulty date: September 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 4,530 hours, 2,996 cycles
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE IN FLIGHT ACCOMPLISHED SINGLE ENGINE LANDING.  HYDRAULIC PUMP CANNON SEAL O-RING ON HOUSING DAMAGED.  INSTALLED MATING RING AND CARBON SEAL IAW GE MANUAL GF34-8.  OPERATIONAL CHECKS GOOD.  MATING RING PN 4115T43P03 SN OFF JKHF4683.  CARBON SEAL PN  4115T37P02  SN OFF JKHE1519.
